Equivalence of the local Markov inequality and a Kolmogorov type inequality in the complex plane

2013
journal article
article
4
cris.lastimport.wos2024-04-10T00:35:09Z
dc.abstract.enWe prove that a compact subset of the complex plane satisfies a local Markov inequality if and only if it satisfies a Kolmogorov type inequality. This result generalizes a theorem established by Bos and Milman in the real case. We also show that every set satisfying the local Markov inequality is a sum of Cantor type sets which are regular in the sense of the potential theory.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorBiałas-Cież, Leokadia - 127297 pl
dc.contributor.authorEggink, Raimondopl
dc.date.accessioned2014-07-15T05:31:14Z
dc.date.available2014-07-15T05:31:14Z
dc.date.issued2013pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number1pl
dc.description.physical299-317pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume38pl
dc.identifier.doi10.1007/s11118-012-9274-0pl
dc.identifier.eissn1572-929Xpl
dc.identifier.issn0926-2601pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/20
dc.languageengpl
dc.language.containerengpl
dc.rights*
dc.rights.licenceCC-BY
dc.rights.uri*
dc.share.typeinne
dc.subject.enMarkov inequalitypl
dc.subject.enKolmogorov inequalitypl
dc.subject.enGreen functionpl
dc.subject.enL-regularity of setspl
dc.subject.enHolomorphic functionspl
dc.subject.enCantor setspl
dc.subtypeArticlepl
dc.titleEquivalence of the local Markov inequality and a Kolmogorov type inequality in the complex planepl
dc.title.journalPotential Analysispl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:35:09Z
dc.abstract.enpl
We prove that a compact subset of the complex plane satisfies a local Markov inequality if and only if it satisfies a Kolmogorov type inequality. This result generalizes a theorem established by Bos and Milman in the real case. We also show that every set satisfying the local Markov inequality is a sum of Cantor type sets which are regular in the sense of the potential theory.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Białas-Cież, Leokadia - 127297
dc.contributor.authorpl
Eggink, Raimondo
dc.date.accessioned
2014-07-15T05:31:14Z
dc.date.available
2014-07-15T05:31:14Z
dc.date.issuedpl
2013
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
1
dc.description.physicalpl
299-317
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
38
dc.identifier.doipl
10.1007/s11118-012-9274-0
dc.identifier.eissnpl
1572-929X
dc.identifier.issnpl
0926-2601
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/20
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
dc.rights.licence
CC-BY
dc.rights.uri*
dc.share.type
inne
dc.subject.enpl
Markov inequality
dc.subject.enpl
Kolmogorov inequality
dc.subject.enpl
Green function
dc.subject.enpl
L-regularity of sets
dc.subject.enpl
Holomorphic functions
dc.subject.enpl
Cantor sets
dc.subtypepl
Article
dc.titlepl
Equivalence of the local Markov inequality and a Kolmogorov type inequality in the complex plane
dc.title.journalpl
Potential Analysis
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
24
Views per month
Views per city
Philadelphia
5
Chandler
4
Ashburn
2
Wroclaw
2
Des Moines
1
Dublin
1

No access

No Thumbnail Available